# SDR AALA201712119065

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 49,818 hours, 15,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 EXIT DOOR SLIDE COVER HAS DAMAGED AREA 2X2 AT FORWARD UPPER CORNER OF COVER. REPAIRED DAMAGED AREA PER SRM 51-70-17.
